# SDR DL73S950279

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324DL
- Make and model: Boeing 737232
- Aircraft serial: 23096
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Part number: 417N3100349A
- Condition: Faulty
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLIGHT ATTENDANTS REPORTED STRONG BURING ODOR IN MID CABIN AND AFT.  NO SMOKE OR FIRE NOTED.  RETURNED HSV. TRACED SOURCE OF ODOR TO PSU AT ROW 17ABC.  REPLACED PSU OPERATION NORMAL.
